Alert archive / Iowa / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 22, NWS La Crosse, WI

May 21, 2024Chickasaw County, Howard County, Iowa; Fillmore County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 21, 2024, 5:24 PM CDT for Chickasaw County, Howard County, Iowa; Fillmore County, Olmsted County, Minnesota. It was in force for 66 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 5:24 PM CDT (22:24 UTC)
Expired
May 21, 2024, 6:30 PM CDT
In force
66 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Chickasaw County, IA, Howard County, IA, Fillmore County, MN, Olmsted County, MN

The radar

The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:29 PM CDTHAIL 0.255 Ese Douglas, MN
May 21, 5:30 PM CDTTSTM WND DMG2 S Rochester, MN15 to 20 inch diameter tree blown down.
May 21, 5:31 PM CDTHAIL 0.753 Nne Rochester, MN
May 21, 5:39 PM CDTTSTM WND DMGSpring Valley, MNPower lines down.
May 21, 5:46 PM CDTTSTM WND DMG1 Nw Rochester, MNLarge branches down in northwest Rochester.
May 21, 5:48 PM CDTTSTM WND GST 64Greenleafton, MN
May 21, 5:51 PM CDTTSTM WND DMGChatfield, MNLarge tree split in half.
May 21, 5:54 PM CDTTSTM WND GST 623 Nnw Stewartville, MNPeak gust 51 kts.
May 21, 5:55 PM CDTTSTM WND GST 60Eyota, MNSmall trees down and debris blowing through fields.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:14 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS53 KARX 212224
SVRARX
IAC037-089-MNC045-109-212330-
/O.NEW.KARX.SV.W.0022.240521T2224Z-240521T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
524 PM CDT Tue May 21 2024

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Howard County in northeastern Iowa...
  Chickasaw County in northeastern Iowa...
  Olmsted County in southeastern Minnesota...
  Western Fillmore County in southeastern Minnesota...

* Until 630 PM CDT.

* At 523 PM CDT, severe thunderstorms were located along a line
  extending from near Hayfield to near Adams to near Riceville to
  near Clarksville, moving east at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Nashua, Elma, and Ionia around 530 PM CDT.
  Rochester, Stewartville, Spring Valley, and Lime Springs around 
  535 PM CDT.
  New Hampton, Wykoff, and Jerico around 540 PM CDT.
  Cresco, Chatfield, Fredericksburg, Lawler, and Fountain around 545 
  PM CDT.
  Preston, Eyota, Dover, and Protivin around 550 PM CDT.

Other locations impacted by these severe thunderstorms include Vernon
Springs County Park, Forestville State Park, Vernon Springs, County
Roads 9 And 10, Bradford, Potsdam, and Chickasaw.

This includes Interstate 90 in Minnesota between mile markers 205 and
232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Iowa...and southeastern Minnesota.

&&

LAT...LON 4419 9267 4420 9233 4411 9232 4410 9208
      4292 9208 4291 9255 4349 9255 4350 9245
      4383 9245 4384 9268
TIME...MOT...LOC 2223Z 251DEG 52KT 4387 9279 4361 9266 4333 9260 4284
9272

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Rieck
1 follow-up statement
891 
WWUS53 KARX 212317
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
617 PM CDT Tue May 21 2024

MNC109-212327-
/O.CAN.KARX.SV.W.0022.000000T0000Z-240521T2330Z/
Olmsted MN-
617 PM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Iowa...and southeastern Minnesota.

&&

LAT...LON 4349 9255 4350 9245 4385 9245 4385 9208
      4292 9208 4291 9255
TIME...MOT...LOC 2317Z 270DEG 52KT 4411 9178 4385 9165 4357 9159 4308
9172

$$

IAC037-089-MNC045-212330-
/O.CON.KARX.SV.W.0022.000000T0000Z-240521T2330Z/
Howard IA-Chickasaw IA-Fillmore MN-
617 PM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR HOWARD...CHICKASAW AND WESTERN FILLMORE COUNTIES...

At 617 PM CDT, severe thunderstorms were located along a line
extending from near Rollingstone to near Rushford to near Spring
Grove to near Ossian, moving east at 60 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
Howard, Chickasaw and western Fillmore Counties, including the
following locations... Vernon Springs County Park, Forestville State
Park, Vernon Springs, Bradford, Chickasaw, County Roads V 58 And A
46, and Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Iowa...and southeastern Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4349 9255 4350 9245 4385 9245 4385 9208
      4292 9208 4291 9255
TIME...MOT...LOC 2317Z 270DEG 52KT 4411 9178 4385 9165 4357 9159 4308
9172

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Rieck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:36 PM CDT, 1 hour 48 minutes earlier. Its key messages:

  • Significant severe weather event with a MODERATE RISK (Threat level 4 of 5) for severe storms late this afternoon/evening. Another rounds of storms expected late this afternoon into evening. The highest severe threat appears to begin late afternoon and into the evening with damaging wind gusts and tornadoes being the primary threats, large hail is a secondary threat.
  • With additional 1 to 2 inches of QPF through tonight. This could cause rises on area rivers and streams. With increase rainfall rates in the stronger showers/storms, ponding of water on roadways can be expected.
  • Shower/storm chances increase for Thursday night into Friday. Severe potential is still to early to discern due to timing of front.
Area forecast discussion, May 21, 3:36 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
336 PM CDT Tue May 21 2024

.KEY MESSAGES...

- Significant severe weather event with a MODERATE RISK (Threat
  level 4 of 5) for severe storms late this afternoon/evening.
  Another rounds of storms expected late this afternoon into
  evening. The highest severe threat appears to begin late
  afternoon and into the evening with damaging wind gusts and
  tornadoes being the primary threats, large hail is a secondary
  threat.

- With additional 1 to 2 inches of QPF through tonight. This
  could cause rises on area rivers and streams. With increase
  rainfall rates in the stronger showers/storms, ponding of
  water on roadways can be expected.

- Shower/storm chances increase for Thursday night into Friday.
  Severe potential is still to early to discern due to timing of
  front.

&&

.MESOSCALE...
Issued at 235 PM CDT Tue May 21 2024

At 19Z, surface analysis showed the main low pressure center
undergoing cyclogenesis in southwestern IA with 5mb/3hr
pressure falls over nwrn WI. A maritime tropical airmass warm
front was located roughly along I-80 with gusting southerly
winds to 25-30kt. Secondary frontal boundary extends as an
inverted trough from the low to about Duluth...another area of
convergence and destabilization occurring south of it.

Mainly monitoring the return flow and destabilization over the
next hours as the wind field is in place. KDMX wind profile has
70+ 0-6km bulk shear, and 37 kts in the 0-1km layer with a
potent 300 m2/s2 of 0-500m SRH. A very serious wind profile for
supercell tornadoes, and severe weather in general.

Using WoFS guidance over the area, values of 5+ surge northward
to about I-94 (remarkably!) but just south of the Twin Cities
by 6 pm, so some serious destabilization with big dynamical lift
coming in. There seems to be a slight preference for southeast
MN into northcentral WI for a higher probability footprint for
0-2km vertical vorticity swaths over nc IA into sern MN, with
more sporadic signals further south, meaning there may be a
slight preference for that area through 6 pm for tornadoes.
Current forecast is on track, with generally a 5pm to 9 pm
window from I-35 to I-39 in WI.

Also, there is signal that an initial line will move in to the
western areas just east of I-35, but storms will develop out
ahead and possibly a discrete phase of storms along the Miss
river in concert. This is verified in the HRRR and WOFS runs
over the past many hours. So, be careful with assuming steady
state motion of the initial storms and no downstream
development.

&&

.DISCUSSION...
Issued at 336 PM CDT Tue May 21 2024

This Evening into Thursday

Latest water vapor satellite imagery indicates vigorous shortwave
trough over eastern Nebraska and producing showers/storms across
western Iowa/southern Minnesota. This shortwave trough will
lift northeastward over the forecast area late this afternoon
and evening and spread showers/storms into the forecast area.
Severe potential with the storms is expected with these storms
especially this evening and the details of the parameters are in
the above Mesoscale section. Main severe threat are damaging
winds and tornadoes.

With the recent 1 to 3 inches of rain falling over the southern
half of the forecast area...along with the potential of another
inch this afternoon/evening. This will cause rises on area
rivers and ponding of area roadways. In addition...precipitable
water values of around 1.50 inches and decent moisture
transport/deformation band setting up over the northern half of
the forecast area...rainfall amounts of 1 to 2 inches is
expected this evening/tonight...especially over north central
Wisconsin.

Cold front associated with shortwave trough moves east of the area
tonight. Subsidence behind cold front and tight pressure gradient
will allow for wind speeds to be 20 to 25 knots with gusts 30 to 35
knots across much of the forecast area.

Cooler airmass advects into the forecast area Wednesday. Much of the
forecast area will remain dry. However...north central Wisconsin
will continue to be under the influence of the shortwave trough.
With daytime heating...bufkit soundings showing instability and
breaking the cap over this area...scattered showers and few storms
will develop during the afternoon hours. These showers/storms will
diminish near sunset. Then...weak surface ridge builds into the
Upper Mississippi River Valley Thursday and area should remain dry
for much of the day.

Focus turns to Thursday night into Friday. Another shortwave trough
moves across the Northern Plains/Upper Great Lakes Region. There is
decent moisture convergence/vertical motion with the shortwave
trough. Showers/storms are expected and will move across the
forecast area west to east during the day Friday. Timing of
showers/storms continue to be an issue with the deterministic
GFS/NAM/ECMWF. Severe threat with the storms is still too early to
discern...based on timing of surface features/showers/storms.

Main forecast concerns from Friday night through
Tuesday are shower/storm chances through the forecast period. Flow
pattern aloft becomes west to east zonal flow across the Upper Great
Lakes Region early in the forecast period Saturday into Sunday.
Then...upper level trough develops over the Upper Great Lakes Region
late in the forecast period. Weak pieces of energy embedded in the
west to east flow aloft may produce some showers/storms Saturday
into Sunday...however these are low chances less than 40 percent.
With upper level trough digging over the Upper Great Lakes Region
shortwave troughs are expected to track over the Upper Mississippi
River Memorial Day into Tuesday. The main issue Memorial Day into
Tuesday is the placement/track of the shortwave troughs associated
with the upper level trough. This will impact where convection
develops over the forecast area and will continue chances of
scattered showers/storms for both days. High temperatures Saturday
into Tuesday are expected to be near to slightly below normal with
highs into the middle 60s to middle 70s.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1242 PM CDT Tue May 21 2024

Main taf concerns are storm chances at both RST/LSE taf sites
this afternoon into this evening. Then...MVFR/IFR conditions at
both RST/LSE taf sites tonight into Wednesday morning. A cold
front will move across the region this afternoon and evening.
Showers/storms will develop along the front and impact the taf
sites late this afternoon and evening. There is potential for
severe wind gusts of 50 knots or greater. For now have capped
wind gusts to 45 knots and see how storms develop along front to
introduce higher gusts in tempo group. Behind the front
ceilings will lower into MVFR and continue into early Wednesday
morning at both taf sites. Conditions will improve to VFR around
15z Wednesday at both taf sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flood Watch until 9 PM CDT this evening for MNZ079-086>088-
     094>096.
IA...Flood Watch until 9 PM CDT this evening for IAZ008>011-018-019-
     029-030.

&&

MESOSCALE...Baumgardt
DISCUSSION...DTJ
AVIATION...DTJ
Hazardous weather outlook, May 21, 2:59 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
259 PM CDT Tue May 21 2024

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-230000-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
259 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This afternoon and Tonight

Additional storms are expected through this evening with peak
time for severe storms from 5 to 9 PM. Damaging wind gusts, some
75mph+, tornadoes, some strong, and locally heavy rain are the
primary severe weather threats this afternoon and evening. Large
hail will also be possible. Be alert to the potential for
significant severe weather through this evening. Be extra weather
aware and prepared to take action and move to a safe
location/sturdy building away from trees.

Due to the multiple rounds of thunderstorms, localized areas may
receive several inches of rain. As a result, the threat for river
rises and flooding will be on the increase. Those with interests
along area creeks, streams, and rivers should monitor conditions.
Be prepared to alter travel plans during heavy rains or severe
weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The next chance for thunderstorms will be Friday. It is too early
to discern the severe weather threat at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar scheduled.

NOFWD

In the hours before

Local storm report, May 21, 4:03 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
403 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             Dickeyville             42.63N 90.59W
05/21/2024  M1.75 Inch       Grant              WI   Law Enforcement

&&
Local storm report, May 21, 4:05 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
405 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     Hail             Platteville             42.74N 90.48W
05/21/2024  M0.50 Inch       Grant              WI   Fire Dept/Rescue

&&
Local storm report, May 21, 4:13 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
413 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Hail             2 NNW Platteville       42.76N 90.50W
05/21/2024  M0.50 Inch       Grant              WI   Public

&&
Local storm report, May 21, 4:16 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
416 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Hail             Platteville             42.74N 90.48W
05/21/2024  E0.70 Inch       Grant              WI   Public

&&
Local storm report, May 21, 5:22 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
522 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     2 S Saint Ansgar        43.35N 92.92W
05/21/2024                   Mitchell           IA   Law Enforcement

            Power lines blown over and grain bin
            destroyed.

&&
Local storm report, May 21, 5:24 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
524 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Tstm Wnd Gst     West Concord            44.15N 92.90W
05/21/2024  E50 MPH          Dodge              MN   Fire Dept/Rescue

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:31 AM CDTFlood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more19 hr
May 21, 3:17 AM CDTSevere Thunderstorm Warning Considerable damage threatARXChickasaw, Fayette, Winneshiek43 min
May 21, 11:24 AM CDTRiver Flood WatchARXClayton18 hr
May 21, 11:24 AM CDTRiver Flood WarningARXWinneshiek29 hr
May 21, 11:24 AM CDTRiver Flood WarningARXClayton53 hr
May 21, 11:42 AM CDTSpecial Weather StatementARXChickasaw, Clayton, Fayette, Howard, Mitchell, Winneshiek48 min
May 21, 12:30 PM CDTSpecial Weather StatementARXAllamakee, Howard, Winneshiek45 min
May 21, 5:03 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFloyd, Mitchell57 min
May 21, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatARXWinneshiek39 min
May 21, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFayette46 min
May 21, 6:24 PM CDTFlash Flood WarningARXFayette, Winneshiek3 hr
May 21, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatARXAllamakee, Winneshiek62 min
May 21, 6:41 PM CDTSevere Thunderstorm Warning Considerable damage threatARXAllamakee, Clayton, Winneshiek52 min
May 21, 6:49 PM CDTFlash Flood WarningARXAllamakee, Winneshiek3 hr
May 21, 6:49 PM CDTTornado WarningARXAllamakee, Clayton, Fayette, Winneshiek15 min
May 20, 7:13 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted62 min
May 20, 7:31 PM CDTSevere Thunderstorm WarningARXDodge, Mower44 min
May 20, 7:53 PM CDTAreal Flood AdvisoryARXDodge, Olmsted2 hr
May 20, 9:51 PM CDTAreal Flood AdvisoryARXMower2 hr
May 20, 10:10 PM CDTSpecial Weather StatementARXMower35 min
May 20, 10:17 PM CDTSevere Thunderstorm WarningARXMower41 min
May 21, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatARXDodge52 min
May 21, 6:05 PM CDTTornado WarningARXWinona25 min
May 21, 6:16 PM CDTTornado WarningARXWabasha, Winona16 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2024Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.